Multi vitamins

Hi , I've had rls for over 20 years ,I am at present taking 1 x •18 Pramipexol , I have weaned myself off taking 2. I did try taking magnesium tablets as heard on this site they help.I didn't feel they did anything for me . I was wondering if I took a multi vitamin would that ease my rls.Once I have took my tablet I have no problem when I get in bed ( just insomnia,not caused through rls). Your opinion about multi vitamins would be appreciated. Thanks Carol

3 Replies

oldestnewest
  • Depends which magnesium you were taking. Mag oxide is a waste of time unless you are constipated. Try citrate or glycinate.

    Multivits are unlikely to be of any help for rls- and most of the common formulations are again, just cheap rubbish.

    A lot of substances cause insomnia. If you have just recently reduced your dose of Prami then there could be a touch of withdrawals going on.

    Vit c will help.

    Good luck.

    And some will tell you to try iron!😆

  • Hi Carol,

    I have take vitamins and minerals for months and they make no difference to my RLS or the insomnia caused by the meds I am on for RLS.

    As Madlegs says below, you might be having withdrawals from reducing your pramipexol. You'll get lots of people swearing by ferrous bisclycinate taken on an empty stomach at night. You could give it a try.

    Hope you find some answers/relief,

    jools

  • Why did you go down to 1 tablet? I am on 2 plus Magnesium and having good results so far.

You may also like...